Cone-valued impulsive differential and integrodifferential inequalities
MetadataShow full metadata
In this paper, we present impulsive analogues of the Gronwall-Bellman inequalities. Conditions for the existence of maximal solutions of some integrodifferential equations are obtained by finding upper bounds for these inequalities. Using monotone iterative techniques and a fixed point theorem, we obtained a priori estimates for the inequalities.
CitationAle, S. O., Oyediran Oyelami, B., & Sesay, M. S. (2005). Cone-valued impulsive differential and integrodifferential inequalities. Electronic Journal of Differential Equations, 2005(66), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.